not going so well

Ive had to stop taking the midodrine for the moment as I have developed a UTI. My GP believes the midodrine is causing stagnant urine to hang around in my bladder making it the perfect location for an infection to develop. Lucky me.

Hes hopeful over time my body may get more used to the midodrine and it wont effect my bladder as strongly. However at the moment I am left feeling rough as a badgers arse!

Its disappointing as the midodrine was making a difference, especially to my ptosis. My Pots symptoms were also less severe and I was managing to spend longer out of my bed.

Sorry this is just a short one but I feel awful.

Rach

Advertisements

2 thoughts on “not going so well

Leave a Reply. Please be aware I reserve the right to edit comments or not publish them should they be offensive

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s